| Catalog Number |
TSVT6H10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Osteolysis (2377)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).G4: additional pma/510(k) number ¿ k133339.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.H3 other text: summary investigation.
Event or Problem Description
It was reported that the tissue around implant was not healing properly and there was loss of bone around the collar of the implant.The patient experienced peri-implantitis at implant tooth site #30, with associated pain and inflammation.Therefore, the implant was removed.
Additional Manufacturer Narrative
This report is being submitted to relay corrected data and additional information.Correction: this supplemental mw is being submitted as a retraction of the initial report mfr report number 0002023141-2023-02865, which was found to be a duplicate of the same event already submitted under mfr report number 0002023141-2023-02409 on 31-aug-2023.No additional reports will be submitted under mfr report number 0002023141-2023-02865.
Event or Problem Description
This report is being submitted to retract the initial report, mfr report number 0002023141-2023-02865 as this event has already been submitted and is a duplicate of mfr report number 0002023141-2023-02409 that was submitted on august 31, 2023.